# SDR FDEA2020022870431

- Difficulty date: February 27, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 30,895 hours, 16,954 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXA5327996600200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR PANEL 161AF HAS NUMEROUS DENTS AND PUNCTURES FLOOR PANEL FABRICATED ON VTMAE TRAVELER T20/1476039 IAW SRZ 25-005 REV R CAT "A"   MAJOR REPAIR
